# SDR AALA20100507TUL14

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR STATIONS 200 TO 218.  INSTALLED DOUBLER PER AARD 53-20-00-16.
